# SDR P5CA9800228

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON FWD MOUNT INBD BOLT WASHER ON HEAD SIDE LOOSE.  REMOVED WEIGHT OF ENGINE FROM FWD MOUNT.  RETORQUED LOOSE BOLD PER MM 71-21-01.
